# SDR USAA920082067

- Difficulty date: November 14, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 23,579 hours, 14,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4394365 FLT NR 1458 PIT-CLT EEL DURING EMERGENCY LIGHT TEST CFDS FAULT MSG EMERGENCY POWER SUPPLY UNIT BATTERY FORWARD LT.  R&R BATTERY.  OPS TEST WAS GOOD.
